Two local properties of graphs

Bohdan Zelinka

Časopis pro pěstování matematiky (1988)

  • Volume: 113, Issue: 2, page 113-121
  • ISSN: 0528-2195

How to cite


Zelinka, Bohdan. "Two local properties of graphs." Časopis pro pěstování matematiky 113.2 (1988): 113-121. <>.

author = {Zelinka, Bohdan},
journal = {Časopis pro pěstování matematiky},
keywords = {locally disconnected graph; locally cyclic graphs},
language = {eng},
number = {2},
pages = {113-121},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Two local properties of graphs},
url = {},
volume = {113},
year = {1988},

AU - Zelinka, Bohdan
TI - Two local properties of graphs
JO - Časopis pro pěstování matematiky
PY - 1988
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 113
IS - 2
SP - 113
EP - 121
LA - eng
KW - locally disconnected graph; locally cyclic graphs
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.